Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Depression, anxiety, night sweats, stomach bloating. Taking contraceptive pills. Menopause?

I am 30. I have been taking the contraceptive pill for 15 ywears. During the last 6 months I have become more irratable & anxious so started on anti depressant medicine. I also started waking up in th early hours of the morning dripping in sweat most nights. My stomach has felt bloated at times & my bowel movements have not been regular, Sometimes tooo soft or to the point of constapation. I am a healthy weight I excersise for 1 hour 4 times a week. I eat well & dont drink excessively. My mother went through menopause at age of 28 but she ia carrier of fragile x and this is often a sympton of that. I have been tested and am not a carrier. I have gone off the pill & am waiting 6 weeks before having tests to see if i am or have gone through menopause. Do you think it is?
Asked On : Fri, 20 Apr 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I appreciate your concern taking oral contraceptive since 15 years is not at all good, taking hormone pill without the good reasons can cause great harm to body, I really feel pity for you, in my opinion this has to be stop now, this is not the menopause, your other all the symptoms are all nonspecific and could be functional try to keep the stress level low, hope this information helps you have nice day.
Answered: Fri, 4 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor